Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 16, Issue 4, Pages 375-395
http://dx.doi.org/10.1155/S1048953303000297

A non-Markovian queueing system with a variable number of channels

1Florida Institute of Technology, Operations Research Program, Melbourne 32901, FL, USA
2Florida Institute of Technology, Department of Mathematical Sciences, Melbourne 32901, FL, USA

Received 1 March 2002; Revised 1 August 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong-Tham T. Rosson and Jewgeni H. Dshalalow, “A non-Markovian queueing system with a variable number of channels,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 4, pp. 375-395, 2003. https://doi.org/10.1155/S1048953303000297.